# SDR 2008UALA02396

- Difficulty date: April 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,869 hours, 29,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER HINGE CUTOUT, FWD FASTENER HOLE CRACKED AND BENT AT FRAME BS 303.9.  REPAIR ACCOMPLISHED: CUTOUT DAMAGE. FABRICATED & INSTALLED FRAME REPAIR ANGLE, INTERCOSTAL & CLIPS.
